# SDR SWIA202159478

- Difficulty date: May 1, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE FS 333 TRANSVERSE BEAM 7" O/B OF LBL 9 AROUND A NUTPLATE LOCATION AND AT RADIUS OF FLANGE GOING ONTO THE WEBNEAR VERTICAL POST.     (C-CHECK RO 7/10/2021)    REPAIRED FS333 TRANSVERSE BEAM 7" OUTBOURD OF LBL9 IAW REO 670-53-21-2035 REV --, DATED 2021-05-08, COMPLETED MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM M-337, WEIGHT OF REPAIR ADDS 0.37 LBS.
